# SDR 2007UALA00502

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 57,082 hours, 6,877 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL INOP RT ROW 35 THRU 44. TROUBLE SHOOTING IDENTIFIED A SHORT TO GROUND IN CABLE.  REPAIRED CABLE AND CORRECTED SHORT.  EEL LIGHTS CHECKED NORMALLY.
